# SDR CA101202006

- Difficulty date: November 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Amd 20F5
- Aircraft time: 9,495 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13300020
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,533 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT HAD SUDDEN DEPRESSURIZATION AT 36000 FT JUST AS DESCENT FOR LANDING WAS INITIALIZED.  RAPID DECOMPRESSION, NOV 2010.  1: REASON FOR OUTFLOW VALVE REMOVAL/REPLACEMENT: CAMP NR 210146 + 210161, DUE FOR 1200 HR INSPECTION REQUIRMENTS, P/N ON/OFF: LT 14331-1C S/N OFF 580, S/N ON 724 (OVERHAULED). RT P/N ON/OFF 14331-1C S/N OFF 1581, S/N ON 1581 (REPAIRED).  VENDOR OF OUTFLOW VALVES AVMATS/CORPAIR. 2: UNITS INSTALLED ON AIRCRAFT.  GROUND RUNS AND PRESSURIZATION CHECKS C/O SERVICEABLE.  AIRCRAFT RELEASED BACK INTO SERVICE NOV 23, 2010. 3: AIRCRAFT DEPARTED AFTER APPROXIMATELY 2½ HOURS OF FLYING AT FL 390, THE AIRCRAFT EXPERIENCED RAPID DECOMPRESSION. 4: SERVICE WAS CONTRACTED TO CARRY OUT TROUBLESHOOTING AND REPAIR OF THE AIRCRAFT.  THE PRESSURIZATION CONTROLLER WAS REPLACED. P/N ON/OFF 1300-020, S/N OFF 1461, S/N ON 1364. AFTER SEVERAL ATTEMPTS TO REPAIR AIRCRAFT TO FULL SERVICE, THE AIRCRAFT WAS BROUGHT HOME UNDER MEL, S/N ON 1364. AFTER SEVERAL ATTEMPTS TO REPAIR AIRCRAFT TO FULL SERVICE, THE AIRCRAFT WAS BROUGHT HOME UNDER MEL#21-08. 5: TROUBLESHOOTING CARRIED OUT. FOUND S/N 1581 OUTFLOW VALVE WIRED INCORRECTLY FROM REPAIR FACILITY. WIRING ERROR CONFIRMED.  OUTFLOW VALVES REPLACED WITH 2 OVERHAUL UNITS FROM ANOTHER VENDOR. LT P/N OFF 14331-1C SN/OFF 1581, S/N ON 1192. RT P/N OFF 14331-1C S/N 724. P/N ON 14331-2C S/N ON 1604. ALSO FOUND DIODES 75D, 76D, AND 77D UNSERVICEABLE CAUSING MANUAL CONTROL OF PRESSURIZATION TO BE ERRATIC AT BEST.  DIODES REPLACED WITH NEW.  A/C GROUND PRESSURIZATION RUNS CARRIED OUT SERVICEABLE.  AIRCRAFT FLIGHT TESTS CARRIED OUT SUCCESSFULLY.  NO OTHER ISSUES CURRENTLY WITH AIRCRAFT PRESSURIZATION SYSTEM.
